| Model Number |
9799 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
06/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Dhr review not possible because lot number not provided.It was not known if there was any device adhesion issues.The root cause of the reported extubations are not known.Only the di information of the udi is know due to lack of lot number.
Event or Problem Description
It was reported that the family removed wrist restraints and patient pulled tube out.